# SDR AALA2009051500930

- Difficulty date: May 15, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 24,471 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS FROM SEAT 22D TO RIGHT NUMBER 4 DOOR INOPERATIVE. SECURED CONNECTOR AT POWER SUPPLY.
